Overdosing is like another face of drug abuse. When there is an over consumption of any drug, the chances of overdosing will be quite high. This condition is commonly noticed in school and college students and also in some adults that are going through a bad phase in their life.
The condition of overdose drug issue is noticed in people that have become severely addicted to any substance. Only expert help can get them out of this dangerous condition. You can find such helping aid by visiting the official webpage of Detox to Rehab. They will guide you towards the right path when someone close to you has substance abuse and also an overdosing issue. Check their webpage for all the information.
Effects of Overdosing on One’s Body
The symptoms of overdosing will clearly explain that one needs immediate medical attention. The effects of overdosing on the drug abuser are explained below.
- Severe sweating is noticed because of an increase in the heart rate. The condition will follow with disorientation and also a state of confusion. Sometimes the condition can even lead to a state of unconsciousness.
- Chances of seizures or physical injury on the body, which are both internal and external.
- Continuous diarrhea and vomiting followed by the chances of blood vomiting.
- Conditions such as paranoia or an agitated mind can result in the surrounding people becoming more concerned about the person.
- Chances of hallucinations result in seeing and even feeling things that are not nonexistent.
- Sometimes the prolonged chances can even lead to cardiac arrest resulting in death.
The consequences of overdosing on any drug will always be severe, and some might even lead to death of the person. Studies have shown that the death rate from overdosing is more when compared to the death rate from accidents, and falls. Some consequences of overdosing can even lead to permanent injuries in a person for the rest of their life in the form of some physical or psychological damage.
The best way of helping one during their drug abuse state is by getting them immediate medical attention to avoid the chances of severe overdosing issues in the later years.